# SDR ABXA060101

- Difficulty date: February 7, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1580-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION, STA 1580 TO STA 1620, LEFT BUTT LINE 42, CORRODED OUT OF LIMITS.  REMOVED SEAT TRACK SECTION, FABRICATED AND INSTALLED NEW SECTION IAW DC8 SRM 53-2-3, 51-3-0 AND 51-1-11.
